×

Found 97,725 Documents (Results 1–100)

100
MathJax

Dynamical system of a quadratic stochastic operator with two discontinuity points. (English. Russian original) Zbl 07550582

Math. Notes 111, No. 5, 676-687 (2022); translation from Mat. Zametki 111, No. 5, 664-675 (2022).
MSC:  47Hxx 92Dxx 60Jxx
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of a chain of logistic equations with delay and antidiffusive coupling. (English. Russian original) Zbl 07544359

Dokl. Math. 105, No. 1, 18-22 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 23-27 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software